MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Intracranial Hemorrhage (1891); High Blood Pressure/ Hypertension (1908); Hemorrhagic Stroke (4417)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a hemorrhagic stroke after the procedure.An enroute transcarotid neuroprotection system (nps) was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.During flow reversal, as the patient's right hemisphere was functionally isolated, blood pressures were elevated to around 180mmhg to support flow reversal.The procedure was completed with no notable issues.Later that same day, the patient developed a subarachnoid hemorrhage and was transferred to another hospital.Further imaging also revealed intraventricular bleeding.The physician placed a ventricular shunt in the right lateral ventricle to treat the event.
 
Additional Manufacturer Narrative
Corrected fields: b5 - device type mentioned corrected to enroute transcarotid stent.Investigation results: the device was not returned for analysis, as it is still implanted.A review of the manufacturing documentation associated with this lot was performed, and it was found that one defective unit was rejected during the final assembly of this lot.It was confirmed that the unit was properly segregated and discarded.No manufacturing deviations were identified that could be related to the reported complaint.The review did not suggest that the adverse event experienced by the customer could be related to the manufacturing process.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A risk review performed for the enroute transcarotid stent device confirmed that the events of hemorrhagic stroke, hypertension, hemorrhage, major, and hemorrhage, subarachnoid are known events defined in the product risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint the most probable cause for this complaint was considered known inherent risk of device.
 
Event or Problem Description
It was reported that the patient experienced a hemorrhagic stroke after the procedure.An enroute transcarotid stent was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.During flow reversal, as the patient's right hemisphere was functionally isolated, blood pressures were elevated to around 180mmhg to support flow reversal.The procedure was completed with no notable issues.Later that same day, the patient developed a subarachnoid hemorrhage and was transferred to another hospital.Further imaging also revealed intraventricular bleeding.The physician placed a ventricular shunt in the right lateral ventricle to treat the event.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24236132
Report Number2124215-2026-05797
Device Sequence Number15749121
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291(17)280229(10)18425095
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018425095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient RaceWhite